Joint universality of the Riemann zeta-function and Lerch zeta-functions
Articles
Antanas Laurinčikas
Vilnius University, Lithuania
Renata Macaitienė˙
Šiauliai University; Šiauliai State College, Lithuania
Published 2013-07-25
https://doi.org/10.15388/NA.18.3.14012
PDF

Keywords

Lerch zeta-function
Riemann zeta-function
limit theorem
universality

How to Cite

Laurinčikas A. and Macaitienė˙ R. (2013) “Joint universality of the Riemann zeta-function and Lerch zeta-functions”, Nonlinear Analysis: Modelling and Control, 18(3), pp. 314-326. doi: 10.15388/NA.18.3.14012.

Abstract

In the paper, we prove a joint universality theorem for the Riemann zeta-function and a collection of Lerch zeta-functions with parameters algebraically independent over the field of rational numbers.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy

Most read articles by the same author(s)